Research

Multistep approximation of linear sectorial evolution equations


Reference:

Hill, A. T., 2005. Multistep approximation of linear sectorial evolution equations. IMA Journal of Numerical Analysis, 25 (1), pp. 45-56.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHill, A. T.
DOI10.1093/imanum/drh013
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7149
Additional InformationID number: ISI:000226516900003

Export

Actions (login required)

View Item